Bulletin of the American Mathematical Society

Review: Victor von Dantscher, Vorlesungen über die Weierstrasssche Theorie der irrationalen Zahlen

G. A. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 16, Number 2 (1909), 83-85.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183420506

Citation

Miller, G. A. Review: Victor von Dantscher, Vorlesungen über die Weierstrasssche Theorie der irrationalen Zahlen. Bull. Amer. Math. Soc. 16 (1909), no. 2, 83--85. https://projecteuclid.org/euclid.bams/1183420506


Export citation